Some Markov properties of stochastic differential equations with jumps
Séminaire de probabilités de Strasbourg, Volume 29 (1995), pp. 181-193.
@article{SPS_1995__29__181_0,
     author = {Cohen, Serge},
     title = {Some {Markov} properties of stochastic differential equations with jumps},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {181--193},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {29},
     year = {1995},
     zbl = {0833.60060},
     mrnumber = {1459459},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1995__29__181_0/}
}
TY  - JOUR
AU  - Cohen, Serge
TI  - Some Markov properties of stochastic differential equations with jumps
JO  - Séminaire de probabilités de Strasbourg
PY  - 1995
DA  - 1995///
SP  - 181
EP  - 193
VL  - 29
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1995__29__181_0/
UR  - https://zbmath.org/?q=an%3A0833.60060
UR  - https://www.ams.org/mathscinet-getitem?mr=1459459
LA  - en
ID  - SPS_1995__29__181_0
ER  - 
%0 Journal Article
%A Cohen, Serge
%T Some Markov properties of stochastic differential equations with jumps
%J Séminaire de probabilités de Strasbourg
%D 1995
%P 181-193
%V 29
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1995__29__181_0
Cohen, Serge. Some Markov properties of stochastic differential equations with jumps. Séminaire de probabilités de Strasbourg, Volume 29 (1995), pp. 181-193. http://www.numdam.org/item/SPS_1995__29__181_0/

[1] David Applebaum. Stochastic flows of diffeomorphism on manifolds driven by Lévy processes. Preprint Department of Mathematics, Statistics and Operation Research, Nottingham Polytechnic, Burton Streeet, Nottingham NG1 4BU England.

[2] C. Berg and G. Forst. Potential theory on Locally Compact Abelian Groups. Ergebnisse der Mathematik und ihrer Grenzgebiete. Springer Verlag, 1975. | MR | Zbl

[3] S. Cohen. Géométrie différentielle stochastique avec sauts 1. accepté pour publication dans Stochastics Reports, 1993. | Zbl

[4] S. Cohen. Géométrie différentielle stochastique avec sauts 2 : discrétisation et applications des eds avec sauts. préprint, 1993. | MR

[5] K.D. Elworthy. Stochastic Differential Equations on Manifolds. Cambridge University Press, 1982. | MR | Zbl

[6] A. Estrade and M. Pontier. Relèvement horizontal d'une semi-martingale cadlag. Séminaire de Probabilites XXVI, Lecture Notes in Mathematics(1526):127-145, 1991. | Numdam | MR | Zbl

[7] W. Feller. An Introduction to Probability Theory and its Applications, volume 2. Wiley, 1950. | MR

[8] T. Fujiwara. Stochastic differential equation of jump type on manifolds and Lévy flows. J. Math. Kyoto Univ., 31:99-119, 1991. | MR | Zbl

[9] Gangolli. Isotropic infinitely divisible measures on symmetric spaces. Acta. Math., (111):213-246, 1964. | MR | Zbl

[10] I.I. Gihman and A.V. Skorokhod. Stochastic Differential Equations, volume 72 of Ergebnisse der Mathematik und ihrer Grenzgebiete. Springer-Verlag, 1972. | MR | Zbl

[11] R. Godement. Introductions aux travaux de A.Selberg. Séminaire Bourbaki, (144), 1957. | Numdam | Zbl

[12] S. Helgason. Differential Geometry Lie Groups and Symmetric Spaces, volume 80. Academic Press, second edition, 1978. | MR | Zbl

[13] S. Helgason. Group and Geometric Analysis, volume 113. Academic Press, 1984. | Zbl

[14] J. Jacod and P. Protter. Une remarque sur les équations différentielles stochastiques à solutions markoviennes. Séminaire de Probabilités XXV, 1992. | Numdam | MR | Zbl

[15] J. Jacod and A.N. Shiryaev. Limit theorems for stochastic processes. Springer, 1987. | MR | Zbl

[16] P.A. Meyer. Géométrie stochastique sans larmes. Séminaire de Probabilités XV, Lecture Notes in Mathematics(850), 1981. | Numdam | MR | Zbl

[17] P. Protter. Stochastic Integration and Differential Equations. Springer-Verlag, 1990. | MR | Zbl

[18] S. Rogerson. Stochastic differential equation with discontinuous sample path and differential geometry. Control Theory Center report 101 Warwick University.

[19] L. Schwartz. Géométrie différentielle du deuxième ordre, semi-martingales et équations différentielles sur une variété différentielle. Séminaire de Probabilités XVI, Lecture Notes in Mathematics(921), 1982. | Numdam | MR | Zbl